# SDR SWIA200312006

- Difficulty date: May 21, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 16,140 hours, 23,569 cycles
- Engine: Pwa PW118A
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 5983
- Condition: Malfunctioned
- Location: Elevator
- Part time: 3,001 hours, 4,471 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S AND F/O'S YOKE TRIM SWITCHES FAIL TO MOVE TRIM WHEEL.  TRIM FAIL APPEARS ON MAP AFTER THE YOKE TRIM SWITCHES ARE PUSHED.  ALSO, TRIM ILLUMINATES ON AUTOPILOT PANEL.  REPLACED ELEVATOR TRIM SERVO.  OPS CHECK GOOD.  UPDATE 5/24/03 FAILURE REPEATED.  REPLACED TRIM SERVO RELAY K0463.  BOTH AUTOPILOT TRIM SWITCHES OPS CHECK GOOD IAW MM 22-10-00.  P/N M83536/6-022M.
